Perera, Kanishka

Professor
Mathematical Sciences Department

Educational Background

Ph.D., Mathematics, Courant Institute, New York University, 1996

Professional Experience

Professor, Florida Institute of Technology, 2007-Present

Associate Professor, Florida Institute of Technology, 2002-2006

Assistant Professor, Florida Institute of Technology, Spring 2000-2001

Visiting Assistant Professor, University of California, Irvine, 1997-1999

Visiting Assistant Professor, Stevens Institute of Technology, New Jersey, Spring 1997

Short-term Positions

Università degli Studi Mediterranea di Reggio Calabria, Italy, Summer 2014

University of Ulsan, Republic of Korea, Summer 2013

Uppsala University, Sweden, Summer 2012

Università degli Studi di Verona, Italy, Summer 2012

Universit'a degli Studi di Bari Aldo Moro, Italy, Summer 2012

Università Cattolica del Sacro Cuore, Brescia, Italy, Summer 2008

Stockholm University, Sweden, Summer 2003

University of Sydney, Australia, Summer 2000

Chinese Academy of Sciences, Beijing, Fall 1999

Current Research

noncompact variational problems, free boundary problems

Selected Publications

Perera, K., Squassina, M., Yang, Y.
Bifurcation and multiplicity results for critical p-Laplacian problems
arXiv:1407.4505 [math.AP]

Yang, Y., Perera, K.
N-Laplacian problems with critical Trudinger-Moser nonlinearities
arXiv:1406.6242 [math.AP]

Yang, Y., Perera, K.
Existence and nondegeneracy of ground states in critical free boundary problems
arXiv:1405.1108 [math.AP]

Iannizzotto, A., Liu, S., Perera, K., Squassina, M.
Existence results for fractional p-Laplacian problems via Morse theory
arXiv:1403.5388 [math.AP]

Candela, A. M., Palmieri, G., Perera, K.
Multiple solutions for p-Laplacian type problems with asymptotically p-linear terms via a cohomological index theory
arXiv:1310.0679 [math.AP]

Perera, K., Tintarev, C.
A nodal solution of the scalar field equation at the second minimax level
Bull. Lond. Math. Soc., to appear.

Iannizzotto, A., Perera, K., Squassina, M.
Ground states for scalar field equations with anisotropic nonlocal nonlinearities
Discrete Contin. Dyn. Syst. Ser. S, to appear.

Perera, K.
A multiplicity result for the scalar field equation
Adv. Nonlinear Anal., to appear.

Perera, K., Tintarev, C.
On the second minimax level of the scalar field equation and symmetry breaking
Ann. Mat. Pura Appl. (4), to appear.

Perera, K., Squassina, M.
Asymptotic behavior of the eigenvalues of the p(x)-Laplacian
Manuscripta Math. 144 (2014), no. 3, 535-544.

Perera, K., Pucci, P., Varga, C.
An existence result for a class of quasilinear elliptic eigenvalue problems in unbounded domains
NoDEA Nonlinear Differential Equations Appl. 21 (2014), no. 3, 441–451.

Perera, K., Sim, I.
p-Laplace equations with singular weights
Nonlinear Anal. 99 (2014), 167-176.

Agarwal, R. P., Bhaskar, T. G., Perera, K.
Some results for impulsive problems via Morse theory
J. Math. Anal. Appl. 409 (2014), no. 2, 752-759.